cover image

H-spaces with torsion / John R. Harper.


Providence : American Mathematical Society, 1979.
ISBN 9780821822234, 0821822233

Location Call Number Status Consortium Loan
George Washington
Gelman stacks
no.1-no.319,
no.327-no.400,
no.577-no.640,
[+] Show
no.734
no.223-229 bound togetherFor additional holdings search under individual Author/Title for items in this series.
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
American
WRLC Shared Collections Facility
No.223-225 bound together. Held at WRLC Center; available for delivery
WRLC Shared Collections Facility
QA3 .A57 no. 223-225 no.223-225 Off-site
Request
Subjects H-spaces.
Hausdorff-Raum.
Matematica.
Obstruction theory.
Topologia Algebrica.
Torsion theory (Algebra)
Torsion.
Torsionstheorie.
Series Memoirs of the American Mathematical Society ; no. 223.
Description viii, 72 pages ; 25 cm.
Copyright Date 1979.
Notes "Volume 22."
Includes bibliographical references (pages 71-72) and index.
Network Numbers (OCoLC)5410978
(OCoLC)ocm05410978
WorldCat Search OCLC WorldCat
WorldCat Identities Harper, John R., 1941-
Publication timeline, list of works, related names and subjects and other information

Services

Export citation to: RefWorks